Need A Little Advice

Hi,

Just want an opinion on this.

I currently stopped taking my contraceptive pill. I was on the mini pill and was to take it everyday meaning not having a period. It felt really weird after a while so decided I wanted to come off it as I wanted to have a normal period for a bit. I've been off the pill for around like 2 months or more now

I had a normal period which was fine. Then the next one was a period from hell. I would not stop bleeding. I was constantly at the toilet because I was paranoid that I had bled through. So on the last few days of the period I decided to take a few of the contraceptive pills to see if they'd help me.

I'm now due a period. But I'm over a week late. I had cramps and back pain a few days ago so thought my period was coming but nothing showed. I'm not sure if the contraceptive pill has messed up my cycle or if I'm pregnant. I think my cycle might just be messed up. I took a test and it came back negative. I'm just getting really paranoid.

Will the contraceptive pill, if taken for two days at the most, mess up my cycle completely?

Thanks in advance :)

2 Replies

oldestnewest
  • Hi think you may need to see your GP or nurse. Good luck

  • Thanks, just didn't want to waste a doctors appointment if it was just down to the contraceptive pill delaying my cycle

You may also like...